| Model Number |
CD2311-36Q |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented for a generator change for elective replacement indicator (eri).Upon interrogation, the device was found to be in backup operation mode with high voltage therapies disabled.Further review indicated that the battery was at end of service (eos) and unlikely would be recovered.The general change procedure proceeded with no complications, and no adverse health consequences to the patient.
Additional Manufacturer Narrative
The reported event of backup vvi was confirmed.Analysis of the device image found the device went into backup mode due to a power-on-reset (por).The por was caused by low battery voltage resulting from normal battery depletion.After the device was restored from backup mode, functional testing was performed.Telemetry, impedance, sensing, pacing, and high voltage (hv) output functions of the device were tested and found to be normal.